T Nation

Sediment in my Hexavir 300


#1

Bought this a while back (like a year ago) but haven't used it. expiry says good until 2012....never saw any sediment when I purchased it. Went to use it and I see all these floaters in there. What is up with that?

Is this unusual? Should I not use it? I inject with a insulin needle sub Q so none of the sediment seems to go into the syringe fwiw.

Thanks in advance for any insights.


#2

Sorry, I don't know what to tell you, but I was wondering how effective you think the sub Q is? I have been considering trying it, but I have read some mixed reviews, and don't feel like wasting gear


#3

It's very effective....my Test levels have never been more stable. (inject every other day). Of course this is for TRT and not cycles where the amount injected is considerably more at one time. Not sure if it's practical for some going big.

I'm only doing 600mg/wk so that means filling up the 1/2ml syringe 4 times per week. I inject half of the shot into one quad and half into the other (also vary it with alternate delts).

Some would say it is actually IM as I have very little body fat and although the pin is only 1/2" I still feel it entering the muscle. Regardless it's easier, less invasive, and like I said more often, keeps my levels really nice.

Sucks no one had an answer for my sludge question....I think it may be temperature - related.

****FYI I am now doing a small cycle with the Hex, my regular TRT is only 150mg/wk enanthate.


#4

If it is temperature related then heating it should do the trick. If it crashed you can heat it up and fix it. Just search how to do it, as I have not personally had to deal with that...

If you search fixing crashed gear or something like that it should pop up.


#5

And cool, I will try it a few times just to see if I feel anything by just adding it in.